# SDR DL76L000619

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 47,642 hours, 7,213 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T3100415
- Condition: Leaking
- Location: Left Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY LEAK DURING CRUISE, RIGHT DISENGAGED AND CENTER A/P OK.  FOUND LEAKING HYD RETURN LINE IN LEFT PYLON.  REPLACED SAME WITH AA PURCHASED PART.  PRESSURIZED HYD, NO LEAKS.  RAN FCC  RIGHT TEST, NO FAULTS.  OK FOR SERVICE.                                                                                                                                                                                                                                                                                                                                                                                              ETOPS CATEGORY ''B'': DIVERSION OR TURNBACK
